Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 7, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 3, 2017, 6:24 PM CDT for 4 counties in Texas; Sabine Parish, Louisiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2017, 6:24 PM CDT (23:24 UTC)
- Expired
- May 3, 2017, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sabine Parish, LA, Angelina County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Ft Polk radar (KPOE), 72 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 6:30 PM CDT | FLASH FLOOD | 5 Ne Hemphill, TX | HIGH WATER OVER FM 3121. |
| May 3, 6:48 PM CDT | FLASH FLOOD | 10 Ssw Florien, LA | HIGH WATER ACROSS HIGHWAY 473. |
| May 3, 6:50 PM CDT | FLASH FLOOD | 4 Nw Hemphill, TX | HIGH WATER OVER FM 1592. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
024
WGUS54 KSHV 032324
FFWSHV
LAC085-TXC005-403-405-419-040230-
/O.NEW.KSHV.FF.W.0007.170503T2324Z-170504T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
624 PM CDT WED MAY 3 2017
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Sabine Parish in northwestern Louisiana...
Southeastern Shelby County in eastern Texas...
Southeastern Angelina County in eastern Texas...
Eastern San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until 930 PM CDT
* At 624 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Milam, Many, Zwolle, Hemphill, Pineland, Rosevine, Patroon,
Florien, Noble, Fisher, Hurstown, Sexton, Fairmount, Mount Carmel,
Bronson, McElroy, Negreet, Yellowpine, Toledo Bend Reservoir North
and Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3153 9400 3173 9415 3169 9335 3153 9334
3153 9324 3136 9325 3136 9339 3128 9344
3128 9353 3119 9355 3117 9358 3116 9391
3114 9404 3111 9406 3106 9431
$$
PalmerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 3, 6:24 PM CDT, 0 minutes earlier.
Area forecast discussion, May 3, 6:24 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
624 PM CDT Wed May 3 2017
.DISCUSSION...
Cleared out remaining pportions of svr tstm watch 191 as
convection has cleared out of the area. May start needing to clear
out svr tstm watch 192 in the next hour or two as this trend
progresses and the cold front moves across the area. New Lake
Wind advisory in place and in effect thru Thu aftn. Have removed
pops from nw portions of cwa./07/
&&
.PREV DISCUSSION... /issued 412 PM CDT Wed May 3 2017/
DISCUSSION...
Stg to svr storms movg east across the area. Warm front convection
has just skirted southern tier of cwa, with most of it south of
area. However, broken line of storms associated with stg cold
front movg across ne TX. With TOR watch until 5 pm, and timing of
convection leaving cwa later this eve, have split wx grids into 3
hour intervals. Will be shortly expanding LWA area, beginning at
6 pm, to include areas north of I-30, and extend in time thru Thu
aftn.
Dry conditions thru remainder of fcst beginning late tonight as
stg upper ridging over western conus. Unseasonally cold temps next
couple days with temps becmg more seasonal towards extended
period./07/
PREV DISCUSSION... /issued 114 PM CDT Wed May 3 2017/
DISCUSSION...
Updated to include issuance of Svr Tstm watch to ne TX, a portion
of sw AR, and extreme nw La until 7 pm, and to remove most of LA
portions of Tor Watch, this stretches across southern tier of cwa,
until 5 pm. Squall line movg east across FTW metro area warranting
issuance of Svr Watch. Widespread cloud cover stabilization
warranted the cancellation of portion of Tor Watch./07/
PREV DISCUSSION... /issued 1235 PM CDT Wed May 3 2017/
AVIATION...
MVFR-IFR CIGS continued to plagued the TAF sites early this aftn,
and will likely persist through the majority of the TAF period as
SHRA/TSRA activity becomes more widespread by late aftn. At this time,
a warm front has aided in the development of a complex of scattered
-SHRA/-TSRA across central LA, and another complex of storms near
an old outflow boundary were noted near ktxk and keld just north
of kshv. However, isolated -SHRA/-TSRA have developed near kshv,
ktyr and kggg due to a bit of daytime destabilization. Computer
models hint at a more prominent line of storms developing along a
strong cold front, later this afternoon through early-mid
evening, that will affect all TAF sites. Have tried to
incorporate the best timing of when the storm activity will
affect the TAF sites with this forecast. By mid-late evening, the
majority of the precipitation will be exiting the region and
perhaps lingering -SHRA will be left in its wake. Thereafter,
rather breezy northwest wind speeds will ensue tomorrow morning
which could near kshv and keld near an outflow boundary. Lake
Wind Advisory wind speed criteria for most TAF sites /15-20 mph/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 50 71 52 75 / 40 10 0 0
MLU 54 67 50 73 / 60 10 0 0
DEQ 48 69 47 74 / 10 10 0 0
TXK 49 69 50 73 / 20 10 0 0
ELD 50 67 48 73 / 50 10 0 0
TYR 49 71 49 75 / 10 10 0 0
GGG 49 70 50 75 / 20 10 0 0
LFK 52 73 50 77 / 30 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 PM CDT Thursday for ARZ050-051-
059>061-070>073.
LA...Lake Wind Advisory until 7 PM CDT Thursday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 7 PM CDT Thursday for OKZ077.
TX...Lake Wind Advisory until 7 PM CDT Thursday for TXZ096-097-
108>112-124>126-136>138-150-151-153-166-167.
&&Hazardous weather outlook, May 3, 1:06 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 106 PM CDT Wed May 3 2017 ARZ060-061-070>072-LAZ001-002-TXZ096-097-108>112-124>126-136>138- 149>151-041815- Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM CDT... Scattered showers and thunderstorms across the area will begin to intensify later this afternoon as a line of strong to severe storms will move into the area from the northwest ahead of a strong cold front. strong to possible damaging wind gusts will be the primary threat with the approaching squall line. Isolated large hail is also possible. Total rainfall amounts of one to three inches are expected, resulting in possible isolated areas of localized flooding. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph late this afternoon and tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The severe weather threat will end early Thursday morning. Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and early evening. ARZ073-LAZ003>006-010>014-018>022-041815- Union-Webster-Claiborne-Lincoln-De Soto-Red River-Bienville- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms across the area will begin to intensify later this afternoon into the early evening, as a line of strong to severe storms will move into the area from the northwest ahead of a strong cold front. strong to possible damaging wind gusts will be the primary threat with the approaching squall line. Isolated large hail is also possible. Total rainfall amounts of one to three inches are expected, resulting in possible isolated areas of localized flooding. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The severe weather threat will end early Thursday morning. Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. ARZ050-051-059-OKZ077-041815- Sevier-Howard-Little River-McCurtain- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...This Afternoon and Tonight... There is an Slight Risk of severe weather across the area this afternoon and into the evening across the area. Scattered to numerous showers and thunderstorms across the area will continue through most of the afternoon as a strong cold front approaches the area by early this evening. Strong wind gusts will be the primary threat with the approaching squall line. Isolated hail is also possible. Total rainfall amounts of one to two inches are expected, resulting in ponding of water on roads and in low lying areas where heavy rain occurs. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph late this afternoon and tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The severe weather threat will end early Thursday morning. Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation could possibly be required this afternoon and early evening. LAZ017-TXZ152-153-165>167-041815- Sabine-Nacogdoches-Shelby-Angelina-San Augustine- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... ...TORNADO WATCH IN EFFECT UNTIL 5 PM... Scattered showers and thunderstorms will begin to rapidly increase in coverage and intensify this afternoon with daytime heating. Stronger storms may be capable of producing large hail, damaging wind gusts, and possible tornadoes. In addition, a line of strong to severe storms will move into the area from the northwest ahead of a strong cold front early this evening. Strong to possible damaging wind gusts will be the primary threat with the approaching squall line. Total rainfall amounts of one to three inches are expected, resulting in possible isolated areas of localized flooding. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph and tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required this afternoon and early evening. 07
In the hours before
Local storm report, May 3, 5:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 9 SW CHIRENO 31.39N 94.44W
05/03/2017 E0.88 INCH NACOGDOCHES TX TRAINED SPOTTER
HAIL REPORTED AT CR 1133 AND 560 DIMES TO
NICKELS.
&&
LFMSpecial weather statement, May 3, 5:58 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
558 PM CDT WED MAY 3 2017
ARZ073-LAZ004>006-012>014-032345-
Union AR-Bienville LA-Lincoln LA-Ouachita LA-Union LA-Claiborne LA-
Jackson LA-
558 PM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...NORTH
CENTRAL JACKSON...UNION...NORTHERN OUACHITA...NORTH CENTRAL
BIENVILLE...SOUTHEASTERN CLAIBORNE AND LINCOLN PARISHES UNTIL 645 PM
CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Lapile to near Bernice to near
Gibsland. Movement was east at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Huttig, Swartz,
Farmerville, Arcadia, Sterlington, Gibsland, Strong, Lapile, Dubach,
Choudrant, Simsboro, Marion, Vienna, Athens and Felsenthal.
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Louisiana.
LAT...LON 3262 9192 3246 9235 3254 9317 3258 9318
3277 9269 3326 9223 3321 9218 3316 9217
3316 9211 3310 9214 3301 9207 3287 9208
3284 9206 3273 9206 3273 9207 3269 9205
3271 9204 3271 9197 3266 9194 3266 9191
TIME...MOT...LOC 2258Z 274DEG 50KT 3323 9222 3277 9265 3259 9311
13Local storm report, May 3, 6:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 3 S LUFKIN 31.29N 94.73W
05/03/2017 ANGELINA TX TRAINED SPOTTER
LOW WATER CROSSINGS FLOODED 3 MILES SOUTH OF
LUFKIN ON US 59, HEAVY RAIN .50-.74 IN 15
MINUTES.
&&
LFMSpecial weather statement, May 3, 6:11 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
611 PM CDT WED MAY 3 2017
LAZ005-006-013-014-019>022-040000-
Caldwell LA-Winn LA-La Salle LA-Lincoln LA-Ouachita LA-Union LA-
Grant LA-Jackson LA-
611 PM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRANT...CALDWELL...
JACKSON...SOUTHEASTERN UNION...LA SALLE...OUACHITA...SOUTHERN LINCOLN
AND WINN PARISHES UNTIL 700 PM CDT...
At 611 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grambling to 9 miles northeast of Jonesboro to
25 miles northwest of Olla to near Winnfield to near Montgomery.
Movement was east at 60 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Winnfield,
Jonesboro, Columbia, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Jena, Richwood, Sterlington, Olla, Clarks,
Montgomery, Grayson, Midway and Urania.
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Louisiana.
LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
3174 9201 3153 9223 3159 9279 3162 9291
3186 9272 3211 9265 3261 9281 3274 9206
3249 9193 3228 9203 3227 9199 3219 9201
3217 9198 3216 9190 3210 9187
TIME...MOT...LOC 2311Z 268DEG 51KT 3255 9272 3236 9264 3212 9258 3186
9265 3166 9281
13Local storm report, May 3, 6:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
614 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 SSE HENDERSON 32.12N 94.78W
05/03/2017 RUSK TX PUBLIC
LARGE TREE FELL ON HOME ON 3600 BLOCK OF FM
3310 SOUTH OF HENDERSON. SUBSTANTIAL DAMAGE
TO HOME.
&&
LFMLocal storm report, May 3, 6:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 SSE HENDERSON 32.12N 94.78W
05/03/2017 RUSK TX BROADCAST MEDIA
LARGE TREE FELL ON HOME ON 3600 BLOCK OF FM
3310 SOUTH OF HENDERSON. SUBSTANTIAL DAMAGE
TO HOME.
&&
LFMThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:54 AM CDT | Lake Wind Advisory | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 12 more | 39 hr |
| May 3, 7:55 AM CDT | Special Weather Statement | SHV | San Augustine | 65 min |
| May 3, 8:05 AM CDT | Severe Thunderstorm Warning | SHV | San Augustine | 26 min |
| May 3, 8:35 AM CDT | Special Weather Statement | SHV | San Augustine | 25 min |
| May 3, 8:42 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 17 min |
| May 3, 9:01 AM CDT | Special Weather Statement | SHV | San Augustine, Shelby | 44 min |
| May 3, 11:43 AM CDT | Special Weather Statement | SHV | Marion | 47 min |
| May 3, 1:34 PM CDT | Special Weather Statement | SHV | Sabine | 41 min |
| May 3, 1:48 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 42 min |
| May 3, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 21 min |
| May 3, 2:19 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 56 min |
| May 3, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 59 min |
| May 3, 3:27 PM CDT | Special Weather Statement | SHV | Panola | 33 min |
| May 3, 3:35 PM CDT | Special Weather Statement | SHV | Wood | 25 min |
| May 3, 3:40 PM CDT | Severe Thunderstorm Warning | SHV | Rusk | 65 min |
| May 3, 3:42 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 33 min |
| May 3, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 60 min |
| May 3, 4:12 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 48 min |
| May 3, 4:14 PM CDT | Flash Flood Warning | SHV | Cherokee, Rusk, Smith | 3 hr |
| May 3, 4:23 PM CDT | Tornado Warning | SHV | Panola, Shelby | 23 min |
| May 3, 4:35 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 55 min |
| May 3, 4:45 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby | 3 hr |
| May 3, 5:04 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine, Shelby | 56 min |
| May 3, 5:16 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 59 min |
| May 3, 5:49 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 56 min |
| May 3, 5:58 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine, Shelby | 25 min |
| May 3, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 45 min |
| May 3, 10:34 AM CDT | Special Weather Statement | SHV | Grant, Jackson, LaSalle, Winn | 41 min |
| May 3, 4:42 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Natchitoches, Red River | 63 min |
| May 3, 5:28 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster, Winn | 47 min |
| May 3, 5:58 PM CDT | Special Weather Statement | SHV | Lincoln, Union | 47 min |
| May 3, 6:11 PM CDT | Special Weather Statement | SHV | Caldwell, Grant, Jackson, LaSalle, Lincoln, Ouachita and 1 more | 49 min |
Nearby
Flash Flood Warnings in Texas, 2017Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.